RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1981, Volume 46, Number 3, Pages 382–393 (Mi tmf2348)  

This article is cited in 1 scientific paper (total in 1 paper)

Geometrical structure and Bäcklund transformations of nonlinear evolution equations possessing a Lax representation

A. K. Prikarpatskii


Abstract: The paper is devoted to a differential-geometry analysis of Bäcklund transformations of nonlinear evolution equations possessing a Lax representation. A general property of such equations is formulated, and this makes it possible to find the explicit form of the Bäckluad transformations.

Full text: PDF file (1550 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1981, 46:3, 249–256

Bibliographic databases:

Received: 29.11.1979

Citation: A. K. Prikarpatskii, “Geometrical structure and Bäcklund transformations of nonlinear evolution equations possessing a Lax representation”, TMF, 46:3 (1981), 382–393; Theoret. and Math. Phys., 46:3 (1981), 249–256

Citation in format AMSBIB
\Bibitem{Pri81}
\by A.~K.~Prikarpatskii
\paper Geometrical structure and B\"acklund transformations of nonlinear evolution equations possessing a~Lax representation
\jour TMF
\yr 1981
\vol 46
\issue 3
\pages 382--393
\mathnet{http://mi.mathnet.ru/tmf2348}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622518}
\zmath{https://zbmath.org/?q=an:0455.35004|0467.35003}
\transl
\jour Theoret. and Math. Phys.
\yr 1981
\vol 46
\issue 3
\pages 249--256
\crossref{https://doi.org/10.1007/BF01032735}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981MN84000012}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2348
  • http://mi.mathnet.ru/eng/tmf/v46/i3/p382

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov (Jr.), A. K. Prikarpatskii, “Complete integrability of the nonlinear ito and Benney–Kaup systems: Gradient algorithm and lax representation”, Theoret. and Math. Phys., 67:3 (1986), 586–596  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:225
    Full text:100
    References:58
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019